MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUN TIB SLV M/L 37MM HALF POR; KNEE TIBIAL TRAY ACCESSORY

DEPUY IRELAND - 9616671 ATUN TIB SLV M/L 37MM HALF POR; KNEE TIBIAL TRAY ACCESSORY
Model Number 1511-11-102
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Anemia (1706)
Date of Event 12/04/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for anemia.Event is serious and is considered mild.Event is possibly related to procedure.Event is not related to device.Date of implant: (b)(6) 2021.Date of event: (b)(6) 2022.(right knee).Treatment: post op transfusion.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4) investigation summary
=
> no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot
=
> bfarm dhr review request product description: atun tib slv m/l 37mm half por product code: 151111102 lot number: jh3808 please provide: 1) quantity manufactured: (b)(4) 2) date of manufacture: 07/06/2021 3) any anomalies or deviations identified in dhr: no 4) expiry date: 30/06/2031 5) ifu reference:(b)(4) h10 additional narrative: added: d4 - expiration date.

Brand Name
ATUN TIB SLV M/L 37MM HALF POR
Common Device Name
KNEE TIBIAL TRAY ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key16311538
Report Number1818910-2023-03054
Device Sequence Number15216130
Product Code NJL
UDI-Device Identifier10603295419631
UDI-Public10603295419631
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1511-11-102
Device Catalogue Number151111102
Device Lot NumberJH3808
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2023
Supplement Date Received by Manufacturer04/21/2023
Initial Report FDA Received Date02/07/2023
Supplement Report FDA Received Date04/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL ANAT PAT 38MM; ATTUNE PS FEM RT SZ 5 CEM; ATTUNE PS RP INSRT SZ5 5MM; ATUN TIB SLV M/L 37MM HALF POR; ATUNE REV RP TIB BASE SZ 4 CEM; SMARTSET GHV GENTAMICIN 20G; SMARTSET GHV GENTAMICIN 40G
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale
Patient Weight49 KG